# SDR UPS97224760

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 6521774501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORRODED HINGE FITTINGS ON THE L/W I/B AILERON TAB ON THE I/B HINGE CENTER HINGE AND O/B HINGE FITTINGS TAB SIDE.  REMOVED AND REPLACED 3 EACH FITTINGS ON L/WING I/B AILERON TAB SIDE IAW SRM 51-30-2.
